About this item
Mucinex Fast-Max Cold, Flu & Sore Throat Caplets combine the mucus-busting power of Mucinex and other maximum-strength medicines to relieve your worst cold symptoms, like headache, fever and sore throat. Mucinex MultiSymptom Caplets also help control your cough and relieve nasal and chest congestion by thinning and loosening mucus caught in your airways. Mucinex Sore Throat Tablets come in a 20-count bottle.
Mucinex Fast-Max Cold, Flu & Sore Throat Caplets:
- Relieves cold symptoms, such as headache, fever and sore throat
- Controls cough
- Relieves nasal and chest congestion
- Thins and loosens mucus
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 12 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks while using this product. Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash,nausea or vomiting, consult a doctor promptly.
Do not take more than directed. Do not take more than 12 caplets in any 24-hour period. Adults And Children 12 Years And Older: Take 2 caplets every 4 hours. Children Under 12 Years of Age: Do not use.
|Multi Pack Indicator:||No|
|Battery Type:||Does Not Contain a Battery|
|Shipping Weight (in pounds):||0.01|
|Product in Inches (L x W x H):||0.94 x 4.57 x 5.94|
|Assembled in Country of Origin:||USA and Imported|
|Origin of Components:||USA and Imported|
Ask a question